# SDR SIMA20201018001

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 35,555 hours, 32,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PLACARD ABOVE F/A'S SEAT INOPERABLE.  C/A: R & R NR 1 EMERGENCY LIGHT DC/AC INVERTER, IAW EMB AMM TASK 33-50-11-000-801-A AND 33-50-11-400-801-A.  OPERATIONS CHECK GOOD.
